Logo

Brotkrumennavigation:



Willkommen/Welcome!

Research interests

  • Combinatorics
  • Graphs and Networks
  • Cryptology

Nach oben

Recent papers and eprints

  • Closed-form expansions for the universal edge elimination polynomial, arXiv:1403.0969 [math.CO] (2014), 9 pp. (download)

  • Lower bounds for the probability of a union via chordal graphs, Electron. Commun. Probab. 18 (2013), no. 70, 1-4. (download)

  • (with P. Tittmann) Domination Reliability, Electron J. Combin. 19 (2012), #P15, 14 pp. (download)

  • An Inductive Proof of Whitney's Broken Circuit Theorem, Discuss. Math. Graph Theory 31 (2011), 509-515. (download)

  • (with P. Tittmann) Bonferroni-type inequalities and binomially bounded functions, Discrete Math. 310 (2010), 1265-1268. (download)

Nach oben

Most cited

  • Improved Bonferroni Inequalities via Abstract Tubes. Lecture Notes in Mathematics, No. 1826. Springer-Verlag, 2003, 122 pp.

  • (with A. Pönitz and P. Tittmann) A new two-variable generalization of the chromatic polynomial. DMTCS 16 (2003), 156-171. (download)

  • Inclusion-exclusion and network reliability. Electron. J. Combin. 5 (1998), #R36, 8 pp. (download)

Nach oben

Klaus Dohmen Prof. Dr. rer. nat.
Klaus Dohmen
+49 (0)3727 58-1135
+49 (0)3727 58-1328
dohmen@hs-mittweida.de


OpenPGP Key

View my publications list as

BibTeX
PDF